DSpace at library NPU Dragomanova » Науковий часопис Національного педагогічного університету імені М.П. Драгоманова » Серія 01: Фізико-математичні науки » Випуск 13 (2) »

Please use this identifier to cite or link to this item: http://enpuir.npu.edu.ua/handle/123456789/13940
Title: Про асимптотику розв’язків систем лінійних різницевих рівнянь
Other Titles: The asymptotic solutions of systems of linear difference equations
Authors: Старун, Іван Іванович
Keywords: системи лінійних різницевих рівнянь
зведення до діагонального вигляду
systems of linear difference equations
Issue Date: 2012
Publisher: Вид-во НПУ ім. М. П. Драгоманова
Citation: Старун, І. І. Про асимптотику розв’язків систем лінійних різницевих рівнянь / І. І. Старун // Науковий часопис Національного педагогічного університету імені М. П. Драгоманова. Серія 1: Фізико-математичні науки : зб. наук. праць. - К. : Вид-во НПУ ім. М. П. Драгоманова, 2012. - Вип. 13 (2). - С. 254-260.
Abstract: У роботі запропоновано метод приведення систем лінійних різницевих рівнянь до l-діагонального вигляду.
About the asymptotic solutions of systems of linear difference equations. The work suggests a method of bringing the systems of linear difference equations to the l-diagonal form.
URI: http://enpuir.npu.edu.ua/handle/123456789/13940
Appears in Collections:Випуск 13 (2)

Files in This Item:
File Description SizeFormat 
starun254-260.pdfОсновна стаття543.86 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.